# SDR SIMA20140804008

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 34,669 hours, 31,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14525991005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND FRAME 61 CEILING PANEL GUSSET BETWEEN STRINGER 3R & 4R GOUGED.  ACFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION.  PERFORMED PERMANENT REPAIR ON FRAME 61 CEILING PANEL GUSSET BETWEEN STRINGER 3R & 4R IAW ERS-EM-53MR-646.  REPAIR MATERIALS DOUBLER, 7475T761 040.
